Hello. My last period started on Oct.30th, and I had a sexual intercourse on Nov.6th & 7th using condom (no leakage) plus my partner did not ejaculate at all to prevent pregnancy... But I was still worried so I took Plan-B as additional protection method on Nov.7th (about 20 hrs later from first intercourse) After 6 days later, on Nov.12th, I spotted blood clumps and it continued for 4 days. My period is usually irregular. But I am supposed to get period around Dec.6th, and still nothing. I am worried because I have no period symptom at all. Usually I should have little cramps on my lower stomach + sore breast... but still nothing! (Having headache, little bit of nausea/bloating) Is this sign of pregnancy? or did plan-b reset my period cycle? I am worried that this could be pregnancy... plz help!
There was no way you were going to become pregnant under the circumstances you described, & you have taken a huge dose of unnecessary hormone, which has messed your body up for weeks.
The symptoms you're having are side effects of Plan B, & it's normal to be late after using the drug. Your body will just take time to settle back into it's normal cycle. Until then, it's just a case of waiting for your period, which may also be heavier or lighter than normal, when it arrives.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2014 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 2 Jun 2016 • 3 answers
Posted 19 Jul 2016 • 1 answer
Posted 15 Aug 2016 • 2 answers